The Cause Of Pain And Aches Felt In The Knee Area?
Good morning, my doctor, Hannah, is 21 years old, would like to ask … I’ve been around for two weeks, my knees are aching and aching. And today I have examined myself and given drugs moxam and flamer. I forgot to tell the doctor if I ever had a history of stomach bleeding. Is Moxam safe for consumption? Thank you
Thank you for asking HealthReplies.com.
Pain and aches that are felt in the knee area can be experienced by anyone, including young adults like you. The causes of this condition can be many, ranging from arthritis, nerve disorders, injuries, viral or bacterial infections, vascular disorders, metabolic disorders, to mental disorders that affect one's sensitivity in receiving pain signals from the body. Management of pain and aches in the knee can vary depending on the cause. For that, the steps you have taken previously are right, namely by checking yourself directly to the doctor so that further examination is the cause of your complaint, so that treatment can be carried out on target.
One of the steps that can be taken to deal with complaints of pain and aches in the knee is by administering anti-pain medications, for example, a group of NSAIDs (non steroidal anti-inflammatory drugs), as well as 2 types of drugs that doctors give you (meloxicam and sodium diclofenac). In addition to easing pain, these drugs also have the effect of relieving inflammation which can be one of the triggers of pain. If taken according to doctor's instructions, often the consumption of these two types of drug does not cause serious side effects.
But indeed, giving these two drugs to people with a history of peptic ulcers (bleeding stomach) can not be done haphazardly. Mistakenly, the administration of drugs that were originally intended to relieve pain, actually have an effect on recurrence or worsening of gastric ulcers. It is not impossible, after consumption of these drugs, complaints due to stomach ulcers, such as stomach (solar plexus) that feels nauseous, bloated, sore, hot, lumps, and so forth will reappear. In more severe conditions, sufferers may also experience vomiting of blood, black bowel movements, or shortness of breath due to peptic ulcers. Therefore, giving these two types of drugs to people with a history of peptic ulcers needs to be done with careful consideration, namely if there are no other alternative treatments that can be given or if the benefits that can be generated far exceed the potential danger.
Before the negative effects arise, you should re-consult with your doctor or neurologist who examined you before. The doctor will review the treatment given to you, whether it can be continued, needs to be replaced, added, or even reduced. In the meantime, so that the pain and aches in your knee improve, you try to use an ice cube compress first and rest your knees from activities that are too heavy huh ..
I hope this helps.